# SDR SWAA2024082931046

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 73,839 hours, 44,056 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER UNDER CHARGED<[01] R&R COCKPIT HALON FIRE EXTINGUISHER PER AMM 26-26-01.  A&P 3125606
